

Publisher: Cambridge University Press
E-ISSN: 1865-5394|2|3|407-444
ISSN: 1865-2433
Source: Journal of K-Theory, Vol.2, Iss.3, 2008-12, pp. : 407-444
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In the present paper we study some homotopy invariants which can be defined by means of bundles with fiber being a matrix algebra. In particular, we introduce some generalization of the Brauer group in the topological context and show that any of its elements can be represented as a locally trivial bundle with the structure group
Related content


Brauer Group of Moduli Spaces of Pairs
Communications in Algebra, Vol. 40, Iss. 5, 2012-05 ,pp. :


An exact sequence for the Brauer group of a finite quantum group
By Zhang Y.
Journal of Algebra, Vol. 272, Iss. 1, 2004-02 ,pp. :


The Relative Brauer Group of an Affine Double Plane
Communications in Algebra, Vol. 41, Iss. 9, 2013-09 ,pp. :


The Equivariant Brauer Group of a Cocommutative Hopf Algebra
Communications in Algebra, Vol. 41, Iss. 11, 2013-11 ,pp. :